# SDR DALA2020121004043

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 831 DIMENSION (A) OF THE STRIKER MECHANISM IN PASSENGER CABIN.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 831 DIMENSION (A) OF THE STRIKER MECHANISM IN PASSENGER CABIN, AS PER A320 FAM AMM 52-11-14-820-002-A.
